# SDR 2006UALA00096

- Difficulty date: January 14, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fastener
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1R, 2R, 3R & 4R FLIGHT DECK WINDOWS HAVE 4EA, 11EA, 18EA & 4EA CRACKED RIVETS RESPECTIVELY AROUND THE PERIMETER OF THE WINDOWS & FRAME ON EXTERNAL SKIN.  REPLACED CRACKED RIVETS ON EXTERIOR OF AIRCRAFT AT PERIMETER OF WINDOWS REF SRM 51-40-02.
